I

Inb4drama

Member
Jul 12, 2018
5
Hello fellow sufferers!

I have a problem... I managed to get my hands on two bottles of veterinary nembutal from A. Unfortunately, an accident happened and one of the bottles broke. Now I'm left with only onde bottle. The PPH states that only one bottle (6.3 g) is likely to not be enough to kill a healthy adult (my case). So I was thinking of using a combined method. I would drink the bottle and cover my head with a sealed bag so oxygen runs out while I'm unconscious. Do you think that would work? Is there an alternative method to make sure the one bottle kills me?
 
G

goggleboxers

-
May 24, 2018
145
Hello fellow sufferers!

I have a problem... I managed to get my hands on two bottles of veterinary nembutal from A. Unfortunately, an accident happened and one of the bottles broke. Now I'm left with only onde bottle. The PPH states that only one bottle (6.3 g) is likely to not be enough to kill a healthy adult (my case). So I was thinking of using a combined method. I would drink the bottle and cover my head with a sealed bag so oxygen runs out while I'm unconscious. Do you think that would work? Is there an alternative method to make sure the one bottle kills me?
Your body would just fight and remove the bag
 
  • Like
Reactions: azeton
Xmac000

Xmac000

Somewhere...
May 23, 2018
102
Benzos will help or order another bottle.
 
Alysia

Alysia

Member
Jul 3, 2018
94
Your body would just fight and remove the bag
Yes, it is my understanding that it is quite unreliable, indeed, to try to suffocate yourself in a plastic bag using air. It simply takes way too long for the oxygen level to drop low enough and by that time carbon dioxide levels will have risen to levels that will cause significant panic and distress in the body, prompting the, even unconscious, body to try to remove the bag as it's fighting for its life. Whether it would work any better with the support of nembutal, I don't know, I haven't tried to research for any data on that.
 
Last edited:
Azure

Azure

Little Chemist
Jun 13, 2018
135
Hello fellow sufferers!

I have a problem... I managed to get my hands on two bottles of veterinary nembutal from A. Unfortunately, an accident happened and one of the bottles broke. Now I'm left with only onde bottle. The PPH states that only one bottle (6.3 g) is likely to not be enough to kill a healthy adult (my case). So I was thinking of using a combined method. I would drink the bottle and cover my head with a sealed bag so oxygen runs out while I'm unconscious. Do you think that would work? Is there an alternative method to make sure the one bottle kills me?
Cant you not order another bottle? Explain this situation to A and see if he's kind enough to offer a discount
 
M

millennial

Member
Jul 12, 2018
13
If i were you I really wouldn't mess with trying an improvised method. This is the way you're gonna die, may as well have as much certainty as possible IMO. But maybe you'll find a good method, so I can't say much there.
 
  • Like
Reactions: Luke and Alysia
I

Inb4drama

Member
Jul 12, 2018
5
Yes, it is my understanding that it is quite unreliable, indeed, to try to suffocate yourself in a plastic bag using air. It simply takes way too long for the oxygen level to drop low enough and by that time carbon dioxide levels will have risen to levels that will cause significant panic and distress in the body, prompting the, even unconscious, body to try to remove the bag as it's fighting for its life. Whether it would work any better with the support of nembutal, I don't know, I haven't tried to research for any data on that.

Do you think combining it with SN would work?
 
Alysia

Alysia

Member
Jul 3, 2018
94
Do you think combining it with SN would work?
While I don't necessarily think there would be reason to believe they would somehow interfere with each other's effectiveness (and I don't want to raise possibly unnecessary concern for that), I think there might always be a, however big or small, possibility that two potent, yet possibly delicate, substances might have an effect on each other, either by something happening when the substances themselves would get mixed in the stomach or interfering with each other's way of causing death.

Of course, there could be an equal chance that they will only boost each other's effectiveness. All I can say is I really don't know unfortunately. I'm afraid I don't know if there is any information available on how these two substances go together, I'm afraid information concerning combining subtances might be scarce in general.
 
Last edited:
Alysia

Alysia

Member
Jul 3, 2018
94
Hello fellow sufferers!

I have a problem... I managed to get my hands on two bottles of veterinary nembutal from A. Unfortunately, an accident happened and one of the bottles broke. Now I'm left with only onde bottle. The PPH states that only one bottle (6.3 g) is likely to not be enough to kill a healthy adult (my case). So I was thinking of using a combined method. I would drink the bottle and cover my head with a sealed bag so oxygen runs out while I'm unconscious. Do you think that would work? Is there an alternative method to make sure the one bottle kills me?
Also, where on the PPH did you find this information that one bottle is likely to not be enough to kill a healthy adult?
As 'likely' would be much stronger wording than, for example, 'there exists a small/very small chance'.
I was only able to find this: https://sanctioned-suicide.org/threads/question-on-n.1530/#post-18512
Big thanks if you can respond. :)
 
Last edited:
Azure

Azure

Little Chemist
Jun 13, 2018
135
Use SN with it.
While I don't necessarily think there would be reason to believe they would somehow interfere with each other's effectiveness (and I don't want to raise possibly unnecessary concern for that), I think there might always be a, however big or small, possibility that two potent, yet possibly delicate, substances might have an effect on each other, either by something happening when the substances themselves would get mixed in the stomach or interfering with each other's way of causing death.

Of course, there could be an equal chance that they will only boost each other's effectiveness. All I can say is I really don't know unfortunately. I'm afraid I don't know if there is any information available on how these two substances go together, I'm afraid information concerning combining subtances might be scarce in general.
N and SN don't interfere with eachother at all.
 
K

Karl30

Member
May 19, 2018
58
I’ve only got one bottle

Doesn’t one just take longer?
 
RainAndSadness

RainAndSadness

Global Mod
Jun 12, 2018
1,536
I’ve only got one bottle

Doesn’t one just take longer?

I think so. Exit increased their dosage from 10g to 15g a couple of years ago because it would take up to several hours for people to die in rare instances. Is there a confirmed case that a person survived 6g of N? I never heard of that.
 
Last edited:
D

Decker

Member
Jun 12, 2018
95
Also, where on the PPH did you find this information that one bottle is likely to not be enough to kill a healthy adult?
As 'likely' would be much stronger wording than, for example, 'there exists a small/very small chance'.
I was only able to find this: https://sanctioned-suicide.org/threads/question-on-n.1530/#post-18512
Big thanks if you can respond. :)

Goggle ‘Danger of underdose with Mexican vet. Nembutal ‘ .

This article explains a little about the risk of using one bottle.
 
  • Like
Reactions: Inb4drama
shattered dreams

shattered dreams

Student
Jun 5, 2018
134
Hello fellow sufferers!

I have a problem... I managed to get my hands on two bottles of veterinary nembutal from A. Unfortunately, an accident happened and one of the bottles broke. Now I'm left with only onde bottle. The PPH states that only one bottle (6.3 g) is likely to not be enough to kill a healthy adult (my case). So I was thinking of using a combined method. I would drink the bottle and cover my head with a sealed bag so oxygen runs out while I'm unconscious. Do you think that would work? Is there an alternative method to make sure the one bottle kills me?

Here is what I would do. Put 3 grams of sodium azide in capsules. I would take the N first and wait until I started getting sleepy. Then take the sodium azide capsules. By the time the capsules dissolve, the N will have you already knocked out cold. You are sure to die this way.

Edit: The sodium azide is dirt cheap at under $20 a bottle with shipping. Here is an example:

https://www.ebay.com/itm/HiMedia-GR....m570.l1313.TR1.TRC0.A0.H0.Xsodium+azide.TRS0
 
Last edited:
Similar threads
Thread starter Title Forum Replies Date
S Nembutal - Desperate way now need help Suicide Discussion 6
trynacbt Help N or SN? Suicide Discussion 14
E Help: Question about N and SN Suicide Discussion 3

Similar threads